MathSciNet Relay Station
MathSciNet bibliographic data
MR1205535 35J60 (34B15 35P30)
Clemons, C. B.; Jones, C. K. R. T. A geometric proof of the Kwong-McLeod uniqueness result. SIAM J. Math. Anal. 24 (1993), no. 2, 436–443.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement